Dog Site - Dog Stuff
Dog Forum | Dog Pictures

Go Back   Chazhound Dog Forum > Dog Forum News > The Fire Hydrant


Reply
 
Thread Tools Display Modes
  #11  
Old 05-09-2012, 10:08 PM
Miakoda's Avatar
Miakoda Miakoda is offline
Top Dog
 
Join Date: Oct 2006
Posts: 7,661
Default

Excedrin does nothing for me.

I was on Pamelor and Baclofen for a looong time. I did end up getting botox in my neck and upper forehead and temple area, and the relief was heaven.
__________________
The Hokey Pokey. That's what it's all about.
Reply With Quote
  #12  
Old 05-09-2012, 10:14 PM
Beanie's Avatar
Beanie Beanie is offline
Clicker Cult Coordinator
 
Join Date: May 2006
Location: Illinois
Posts: 13,424
Default

Quote:
Originally Posted by Miakoda View Post
I did end up getting botox in my neck and upper forehead and temple area, and the relief was heaven.
WOW... I just googled botox for migraines after reading this and it's super interesting. My mom has a migraine almost every single day. The website I'm looking at says you get the injections every 12 weeks... is that what you did? Very interesting...
I have no idea how to suggest to my mom "hey you should totally look into getting botox!" LOL. Somehow I can't imagine this conversation going well for me.
__________________


Auggie - The Flash RN NAJ MXP MJP CGC
Payton - Sharp Dressed Man NA NAJ CGC
Pepper - Chocolate Swizz-l-icious
& the pest, Georgie - Peach Pudding N Pie NA OAJ
The Sheltiechick Blog
Reply With Quote
  #13  
Old 05-09-2012, 10:51 PM
JessLough JessLough is offline
Love My Mutt <3
 
Join Date: May 2009
Location: Ontario
Posts: 13,188
Default

yah, if I wasn't terrified of needles...
__________________
Ella: 3 year old female ferret
Nacho: ~8 year old male ferret

Goodbye, Rosey. You were the best girl I could have asked for. 10/15/96-03/08/13
Reply With Quote
  #14  
Old 05-10-2012, 06:45 AM
MicksMom's Avatar
MicksMom MicksMom is offline
Top Dog
 
Join Date: Sep 2007
Location: Warren Co, NJ
Posts: 3,654
Default

Quote:
Originally Posted by CharlieDog View Post
Recalls on excedrine???...
It's conncected to the Interceptor issues. Not exactly a recall, more like a holding back of stuff from the company. It's a quality control issue (as opposed to contamination). To put it simply, a different pill showed up in a bottle of one of their products.

A heads up for Excedrin users- you do know it has acetaminaphin in it, right? Which, with prolonged use can cause liver issues. We're 99.9% positive that's what my mother's liver trouble is from. She's had maybe 5 alcoholic drinks in her life, but she takes Tylenol, Excedrin, NyQuil, etc. I was serioulsy thinking about trying Excedrin Migraine- until I found out about it. Tylenol/acetaminaphin has never done anything for any pain I've had, so I can't see putting it into my system. Being a headache sufferer, I totaly understand taking whatever works. Just wanted to make sure all my "friends" knew about the acetaminphin.
__________________
My Labrador Retriever is Smarter Than the President
Reply With Quote
  #15  
Old 05-10-2012, 08:40 AM
Beanie's Avatar
Beanie Beanie is offline
Clicker Cult Coordinator
 
Join Date: May 2006
Location: Illinois
Posts: 13,424
Default

Quote:
Originally Posted by MicksMom View Post
It's conncected to the Interceptor issues. Not exactly a recall, more like a holding back of stuff from the company. It's a quality control issue (as opposed to contamination). To put it simply, a different pill showed up in a bottle of one of their products.
Different pills and broken pills. It is a cross contamination issue, particularly if individuals are allergic to ingredients. Prescription medications are involved too.
It IS a recall, and the entire plant in Nebraska which is responsible for the problems has been SHUT DOWN. And the FDA will be watching over their shoulders while they bring it back up.
I know it's a lot more fun to pick on Diamond and pretend stuff like this doesn't happen elsewhere, but this is a big deal.
This is also not the first time they've had issues at this particular plant.

"Mixing of different products in the same bottle could result in consumers taking the incorrect product and receiving a higher or lower strength than intended or receiving an unintended ingredient. This could potentially result in overdose, interaction with other medications a consumer may be taking, or an allergic reaction if the consumer is allergic to the unintended ingredient. NCH is not aware of adverse events reported with the issues leading to the recall. This recall is being conducted with the knowledge of the U.S. Food and Drug Administration (FDA) and Novartis Consumer Health will continue to work closely with the agency as well as its customers throughout this process."

http://www.novartis.com/newsroom/med.../1575836.shtml
http://www.fda.gov/Drugs/DrugSafety/ucm286226.htm
http://journalstar.com/business/loca...cf3dd5b74.html
http://www.fda.gov/downloads/AboutFD.../UCM285976.pdf
__________________


Auggie - The Flash RN NAJ MXP MJP CGC
Payton - Sharp Dressed Man NA NAJ CGC
Pepper - Chocolate Swizz-l-icious
& the pest, Georgie - Peach Pudding N Pie NA OAJ
The Sheltiechick Blog
Reply With Quote
  #16  
Old 05-10-2012, 09:23 AM
CaliTerp07's Avatar
CaliTerp07 CaliTerp07 is offline
Top Dog
 
Join Date: Sep 2008
Location: Alexandria, VA
Posts: 7,637
Default

Quote:
Originally Posted by MicksMom View Post
It's conncected to the Interceptor issues. Not exactly a recall, more like a holding back of stuff from the company. It's a quality control issue (as opposed to contamination). To put it simply, a different pill showed up in a bottle of one of their products.

A heads up for Excedrin users- you do know it has acetaminaphin in it, right? Which, with prolonged use can cause liver issues. We're 99.9% positive that's what my mother's liver trouble is from. She's had maybe 5 alcoholic drinks in her life, but she takes Tylenol, Excedrin, NyQuil, etc. I was serioulsy thinking about trying Excedrin Migraine- until I found out about it. Tylenol/acetaminaphin has never done anything for any pain I've had, so I can't see putting it into my system. Being a headache sufferer, I totaly understand taking whatever works. Just wanted to make sure all my "friends" knew about the acetaminphin.
Acetaminophen is only dangerous if you take it in prolonged/overdosed fashion. A couple pills a month shouldn't hurt you. It's easy to overdose on it because it's hidden in a lot of painkillers, so if you take tylenol and then take cough syrup you may have gotten dosed twice without realizing it.

Regardless...I can either be completely incapacitated any time the weather changes (air pressure changes set off ice pick headaches for me) and miss a day or two of work every month in pain, or I can take excedrine and feel fine. Kind of a no-brainer.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 04:57 AM.


1997-2013 Chazhound Dog Site